# SDR 95ZZZX1221

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11AB
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300169
- Engine: Lyc TIGO541E1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Cover
- Part number: 76038
- Condition: Cracked
- Location: Nr 4 Cyl
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OPERATOR/OWNER COMPLAINED OF OIL LEAK ON LEFT ENG.  REMOVED COWLING AND FOUND OIL AROUND 2-4-6 CYLINDER AREAS.  WASHED DOWN ENGINE.  RAN AND SHUT DOWN ENGINE, FOUND OIL SEEPING FROM AROUND NR 4 CYLINDER VALVE COVER/GASKET.  WASHED AREA AND RAN ENGINE AGAIN.  FOUND OIL LEAKING AT SURFACE OF VALVE COVER.  REMOVED VALVE COVER, FOUND COVER, PN 76038, CRACKED WHERE INTAKE ROCKER ARM HAD BEEN HITTING.
